Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Hangovers, nausea, lack of energy, irregular bowels, dark green diarrhoea. Are these symptoms due to stopping meth?

i am a reecovering iv meth user and been clean for almost 130 day, the past week ive felt like i have a bad hangover nauseated no energy very irregular bowel movements that change color from dark green diarrhea to a pale normal movement. whats going on
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Jennifer:

Congratulations on sobriety! It's not an easy road and you have already accomplished a great deal by staying clean 130 days. I hope you are attending AA meetings or another group to help support you.

Since the GI symptoms you are having occurred so far away from any withdrawal period, it is much more likely you have either been exposed to a viral syndrome or possibly food intolerance. Since it has been going on for one week, I would seriously consider sending a stool sample off to the lab to check for infections and ova and parasites. You hadn't mentioned if you had traveled recently, been around fresh water streams, been on an antibiotic, etc. All of these can cause diarrhea.

So, unless this clears up in 24 hours, it warrants a visit from your doctor.

Hope this helps,

Carol Rogala D.O.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor